# SDR F3LA99155

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CORROSION ON TOP CAP OF FLOORBEAM 344.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-9, FIG 1, AND SRM 53-10-2 FIG 7.  (M)
